MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: {evfxplus-26}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date: {n/a}; explant date: {n/a}; medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, the right femoral artery was used as the access site, with a minimum diameter of 7 millimeters (mm).Upon advancement of the delivery catheter system (dcs), a perforation occurred at the access site.Subsequently, the system was removed, and a common iliac to femoral bypass graft was performed.It was noted that a 3 hour procedural delay occurred as a result.
 
Additional Manufacturer Narrative
Image review: one image was provided for review.The patient¿s executive summary was not available, which limited the ability to perform a comprehensive anatomical assessment.It was reported that right transfemoral access was selected as the primary access route with a minimum diameter of 7mm.As stated in the instructions for use (ifu): the patients must present with trans arterial access vessels with diameters that are =5.0 mm when using model d-evolutfx-2329.In this case, the minimum diameter measured within the parameters, but it is not possible to comment on the degree of calcification, if any, in the iliofemoral arteries without a computed tomography (ct) scan.The image provided shows evidence of a right iliac artery perforation that occurred at some point during the procedure.Due to the limited information provided, it is not possible to validate the cause of the perforation and this review is inconclusive.As stated in the ifu: potential risks associated with the implantation of the valve may include, but are not limited to, the following: vascular access-related complications (for example, dissection, perforation, pain, bleeding, hematoma, pseudoaneurysm, irreversible nerve injury, compartment syndrome, arteriovenous fistula, stenosis).Updated h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24189564
Report Number9612164-2026-00492
Device Sequence Number15447676
Product Code NPT
UDI-Device Identifier00763000365677
UDI-Public(01)00763000365677(17)270528(10)0012840484
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012840484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight60 KG